# SDR AALA20050325

- Difficulty date: April 19, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SPRING ON RIGHT NR 1 DOOR PER AD 2001 26 19 WILL NOT STAY IN COTTER PIN.  FORWARD SPRING RIGHT NUMBER ONE DOOR ON GIRT BAR.  REPLACED GIRT BAR ON RIGHT NUMBER ONE DOOR.
